MathSciNet Relay Station
MathSciNet bibliographic data
MR2474569 (2009k:65137) 65L99 (34A45)
Hosseinnia, S. H.; Ranjbar, A.; Momani, S. Using an enhanced homotopy perturbation method in fractional differential equations via deforming the linear part. Comput. Math. Appl. 56 (2008), no. 12, 3138–3149.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement